# SDR SWIA202266760

- Difficulty date: September 17, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL CORRODED FROM FS 409+128 TO FS 559.0     (C-CHECK RO 11/8/2022)    COMPLIED WITH REO 601R-53-41-666 REV -C DATED 2012-11-06 ON LH PRESSURE FLOOR SILL BETWEEN FS 409+128 AND FS 559.00,  COMPLIED WITH 51-900-1003-SKY.SEE CONTINUATION CARD FOR DETAILS
